RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2015, Volume 22, Number 3, Pages 420–438 (Mi mais450)  

Stability of CW solutions of semiconductor laser with large delay

A. A. Kashchenko

P. G. Demidov Yaroslavl State University, Sovetskaya str., 14, Yaroslavl, 150000, Russia

Abstract: In this paper the problem of existence and stability of continuous waves in a semiconductor laser model is studied. This model was proposed by Lang and Kobayashi and has the form of two differential equations with delay. The delay time is assumed to be large. We study the existence of continuous waves in the Lang–Kobayashi model. A special set $ I $ depending on all parameters of the problem is built. The condition of existence of continuous waves is that the “main parts” of solutions must be located on the set $ I $. Sufficient conditions of stability and instability of continuous waves are found for all sufficiently large values of delay. In the case of a zero linewidth enhancement factor the necessary and sufficient conditions of stability are found. Location of stability regions on the sets $ I $ is studied. It is proved that in the case of the zero linewidth enhancement factor the number of regions of stability on the set $ I $ is less than two. Necessary and sufficient conditions of existence of stability regions on the set $ I $ are found in this case.

Keywords: Lang Kobayashi equation, large delay, laser dynamics, stability.

DOI: https://doi.org/10.18255/1818-1015-2015-3-420-438

Full text: PDF file (2408 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.9
Received: 25.05.2015

Citation: A. A. Kashchenko, “Stability of CW solutions of semiconductor laser with large delay”, Model. Anal. Inform. Sist., 22:3 (2015), 420–438

Citation in format AMSBIB
\Bibitem{Kas15}
\by A.~A.~Kashchenko
\paper Stability of CW solutions of semiconductor laser with large delay
\jour Model. Anal. Inform. Sist.
\yr 2015
\vol 22
\issue 3
\pages 420--438
\mathnet{http://mi.mathnet.ru/mais450}
\crossref{https://doi.org/10.18255/1818-1015-2015-3-420-438}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3417971}
\elib{http://elibrary.ru/item.asp?id=23884408}


Linking options:
  • http://mi.mathnet.ru/eng/mais450
  • http://mi.mathnet.ru/eng/mais/v22/i3/p420

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:117
    Full text:41
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020